Zentralblatt MATH

Publications of (and about) Paul Erdös

Zbl.No:  678.05039
Autor:  Burr, Stefan A.; Erdös, Paul; Faudree, Ralph J.; Schelp, R.H.
Title:  On the difference between consecutive Ramsey numbers. (In English)
Source:  Util. Math. 35, 115-118 (1989).
Review:  In this paper the authors prove two inequalities for classical Ramsey numbers:
1) r(m,n) \geq r(m,n-1)+2m-3,
2) r(m,n) \geq r(m,n-k)+r(m,k+1)-1, for 1 \leq k \leq n-2.
These results are then used to compute some generalized Ramsey numbers for pairs of graphs.
Reviewer:  J.E.Graver
Classif.:  * 05C55 Generalized Ramsey theory
Keywords:  inequalities; classical Ramsey numbers

© European Mathematical Society & FIZ Karlsruhe & Springer-Verlag

Books Problems Set Theory Combinatorics Extremal Probl/Ramsey Th.
Graph Theory Add.Number Theory Mult.Number Theory Analysis Geometry
Probabability Personalia About Paul Erdös Publication Year Home Page